# SDR AALA202503199011

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 29,685 hours, 3,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW FLASHLIGHT AT 1R DOES NOT FLASH. RESECURED FLASHLIGHT. PER AMM 25-64-50.
